MathSciNet Relay Station
MathSciNet bibliographic data
MR840615 14F20 (11G40 14J20)
Nejib, Boulahia Remarque sur l'arithmétique des $2$-formes différentielles de deuxième espèce. (French) [Remark on the arithmetic of differential $2$-forms of the second kind] Proc. Amer. Math. Soc. 97 (1986), no. 3, 389–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement